ICD-10 Diagnosis Code T42.4X1A

Poisoning by benzodiazepines, accidental, init

Diagnosis Code T42.4X1A

ICD-10: T42.4X1A
Short Description: Poisoning by benzodiazepines, accidental, init
Long Description: Poisoning by benzodiazepines, accidental (unintentional), initial encounter
This is the 2018 version of the ICD-10-CM diagnosis code T42.4X1A

Valid for Submission
The code T42.4X1A is valid for submission for HIPAA-covered transactions.

Code Classification
  • Injury, poisoning and certain other consequences of external causes (S00–T98)
    • Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances (T36-T50)
      • Antiepileptic, sedative- hypnotic and antiparkinsonism drugs (T42)

Information for Medical Professionals

Diagnostic Related Groups
The diagnosis code T42.4X1A is grouped in the following Diagnostic Related Group(s) (MS-DRG V34.0)

  • 917 - POISONING AND TOXIC EFFECTS OF DRUGS WITH MCC
  • 918 - POISONING AND TOXIC EFFECTS OF DRUGS WITHOUT MCC

Convert to ICD-9 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

Synonyms
  • Accidental alprazolam overdose
  • Accidental alprazolam poisoning
  • Accidental bromazepam overdose
  • Accidental bromazepam poisoning
  • Accidental chlordiazepoxide overdose
  • Accidental clobazam overdose
  • Accidental clobazam poisoning
  • Accidental clonazepam overdose
  • Accidental clonazepam poisoning
  • Accidental clozapine overdose
  • Accidental clozapine poisoning
  • Accidental diazepam overdose
  • Accidental flunitrazepam overdose
  • Accidental flunitrazepam poisoning
  • Accidental flurazepam overdose
  • Accidental ketazolam overdose
  • Accidental ketazolam poisoning
  • Accidental loprazolam overdose
  • Accidental loprazolam poisoning
  • Accidental lorazepam overdose
  • Accidental lormetazepam overdose
  • Accidental lormetazepam poisoning
  • Accidental medazepam overdose
  • Accidental midazolam overdose
  • Accidental midazolam poisoning
  • Accidental nitrazepam overdose
  • Accidental overdose by temazepam
  • Accidental overdose of benzodiazepine
  • Accidental oxazepam overdose
  • Accidental oxazepam poisoning
  • Accidental poisoning caused by benzodiazepine-based tranquilizer
  • Accidental poisoning caused by chlordiazepoxide
  • Accidental poisoning caused by diazepam
  • Accidental poisoning caused by flurazepam
  • Accidental poisoning caused by lorazepam
  • Accidental poisoning caused by medazepam
  • Accidental poisoning caused by nitrazepam
  • Accidental poisoning caused by temazepam
  • Accidental poisoning caused by tranquilizers
  • Accidental potassium clorazepate overdose
  • Accidental potassium clorazepate poisoning
  • Accidental prazepam overdose
  • Accidental prazepam poisoning
  • Accidental triazolam overdose
  • Accidental triazolam poisoning
  • Alprazolam overdose
  • Alprazolam poisoning
  • Bromazepam overdose
  • Bromazepam poisoning
  • Chlordiazepoxide overdose
  • Clobazam overdose
  • Clobazam poisoning
  • Clonazepam overdose
  • Clonazepam poisoning
  • Clozapine overdose
  • Clozapine poisoning
  • Diazepam overdose
  • Flunitrazepam overdose
  • Flunitrazepam poisoning
  • Flurazepam overdose
  • Ketazolam overdose
  • Ketazolam poisoning
  • Loprazolam overdose
  • Loprazolam poisoning
  • Lorazepam overdose
  • Lormetazepam overdose
  • Lormetazepam poisoning
  • Medazepam overdose
  • Midazolam overdose
  • Midazolam poisoning
  • Nitrazepam overdose
  • Overdose of temazepam
  • Oxazepam overdose
  • Oxazepam poisoning
  • Poisoning caused by benzodiazepine-based tranquilizer
  • Poisoning caused by chlordiazepoxide
  • Poisoning caused by diazepam
  • Poisoning caused by flurazepam
  • Poisoning caused by lorazepam
  • Poisoning caused by medazepam
  • Poisoning caused by nitrazepam
  • Poisoning caused by temazepam
  • Poisoning caused by tranquilizer
  • Potassium clorazepate overdose
  • Potassium clorazepate poisoning
  • Prazepam overdose
  • Prazepam poisoning
  • Triazolam overdose
  • Triazolam poisoning

Information for Patients


Medication Errors

Medicines cure infectious diseases, prevent problems from chronic diseases, and ease pain. But medicines can also cause harmful reactions if not used correctly. Errors can happen in the hospital, at the doctor's office, at the pharmacy, or at home. You can help prevent errors by

  • Knowing your medicines. Keep a list of the names of your medicines, how much you take, and when you take them. Include over-the-counter medicines, vitamins, and supplements and herbs. Take this list to all your doctor visits.
  • Reading medicine labels and following the directions. Don't take medications prescribed for someone else.
  • Taking extra caution when giving medicines to children.
  • Asking questions. If you don't know the answers to these questions, ask your doctor or pharmacist.
    • Why am I taking this medicine?
    • What are the common problems to watch out for?
    • What should I do if they occur?
    • When should I stop this medicine?
    • Can I take this medicine with the other medicines on my list?

Centers for Disease Control and Prevention

  • 6 Tips to Avoid Medication Mistakes (Food and Drug Administration)
  • How and when to get rid of unused medicines (Medical Encyclopedia)
  • Keeping your medications organized (Medical Encyclopedia)
  • Medication safety during your hospital stay (Medical Encyclopedia)
  • Medication safety: Filling your prescription (Medical Encyclopedia)
  • Storing your medicines (Medical Encyclopedia)
  • Taking medicine at home - create a routine (Medical Encyclopedia)


[Read More]
Previous Code
Previous Code T42.4X1
Next Code
T42.4X1D Next Code